Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 268418, 7 pages
http://dx.doi.org/10.1155/2014/268418
Research Article

Existence of Positive Periodic Solutions for -Dimensional Nonautonomous System

1College of Mathematics and Computer Sciences, Shanxi Datong University, Datong, Shanxi 037009, China
2School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 25 February 2014; Revised 8 May 2014; Accepted 13 June 2014; Published 17 August 2014

Academic Editor: Guang Zhang

Copyright © 2014 Youjun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youjun Liu, Huanhuan Zhao, and Jurang Yan, “Existence of Positive Periodic Solutions for -Dimensional Nonautonomous System,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 268418, 7 pages, 2014. https://doi.org/10.1155/2014/268418.